# SDR UALA2013061204024

- Difficulty date: June 8, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 71,598 hours, 26,261 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE FOUND CORRODED AT BS 1640 LBL10-RBL60.   REPAIRED TEE IAW SRM 53-00-51 REPAIR NR 3 AND THIS IS A CATEGORY "A" MAJOR REPAIR.
